# SDR UHLA2012042100132

- Difficulty date: April 21, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 20,087 hours, 11,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GIRT BAR INDICATION ON L1 DOOR IN EITHER ARMED OR DISARMED POSITION, MISSING RED INDICATION WHEN ARMED.  REMOVED FOD FROM INDICATOR, OPS CHECK GOOD IAW EMB 170 MM 52-11-41.
